RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1970, Volume 7, Issue 6, Pages 743–752 (Mi mz9560)  

Stability of nonlinear systems with delay

V. B. Kolmanovskii

Information-Transmission Institute, Academy of Sciences of the USSR

Abstract: Conditions are derived for the asymptotic stability of trivial solutions of first-order equations with infinite delay.

Full text: PDF file (967 kB)

English version:
Mathematical Notes, 1970, 7:6, 446–450

Bibliographic databases:

UDC: 517.9
Received: 08.08.1968

Citation: V. B. Kolmanovskii, “Stability of nonlinear systems with delay”, Mat. Zametki, 7:6 (1970), 743–752; Math. Notes, 7:6 (1970), 446–450

Citation in format AMSBIB
\Bibitem{Kol70}
\by V.~B.~Kolmanovskii
\paper Stability of nonlinear systems with delay
\jour Mat. Zametki
\yr 1970
\vol 7
\issue 6
\pages 743--752
\mathnet{http://mi.mathnet.ru/mz9560}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=264185}
\zmath{https://zbmath.org/?q=an:0214.35104}
\transl
\jour Math. Notes
\yr 1970
\vol 7
\issue 6
\pages 446--450
\crossref{https://doi.org/10.1007/BF01093604}


Linking options:
  • http://mi.mathnet.ru/eng/mz9560
  • http://mi.mathnet.ru/eng/mz/v7/i6/p743

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:366
    Full text:65
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020